# SDR DXTA2013012205253

- Difficulty date: January 21, 2013
- Submitted: January 24, 2013
- Operation: Air carrier
- Aircraft: N644QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605582
- Aircraft time: 6,557 hours, 5,024 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Seal
- Part number: W93224F
- Condition: Failed
- Location: Bleed Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: B, A

## Discrepancy

BOTH ENGINE FIRE WARNING LIGHTS ILLUMINATED WHEN THROTTLES WERE MOVED FROM CRIUSE DETENT TOWARDS A LOWER POWER SETTING.  THE LIGHTS ILLUMINATED FROM TOP OF DECENT UNTIL 3,000 FT WHEN THE THROTTLES WERE MOVED OUT OF THE IDLE POSITION.  LIGHTS REMAINED OUT FOR REMAINDER OF DECENT.  INSPECTED AND WRANG BOTH LEFT AND RIGHT FIRE DETECT SYSTEMS, NO DEFECTS NOTED AT THIS TIME.  FOUND 80 DEG ITT SPLIT AT CRUISE. FOUND MASSIVE BLEED LEAK ON BLEED LINE. FOUND SEALS BLOWN OUT. REMOVED AND REPLACED BAD SEALS. RAN ENGINES FOUND BOTH ENG'S ITT MATCH AT 580 AT CRUISE. NO LEAKS FOUND ON LEFT ENGINE. REINSTALLED COWLS. SYSTEM OP'S CHECKED SATISFACTORY AT THIS TIME. ALL WORK DONE IAW MM 36-11-00.
